MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 48MM GROUP B; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 48MM GROUP B; HIP COMPONENT
Model Number DSBFGB48
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint will be updated once the investigation is completed.Trends will be evaluated.
 
Event or Problem Description
Allegedly the patient underwent thr on (b)(6) 2019, revised on (b)(6) 2019 due to peri-prosthetic fracture.Revising surgeon believes fracture was caused intra-operatively.No x-rays available.All mpo components were replaced with another manufacture's system.
 
Event or Problem Description
Allegedly the patient underwent thr on (b)(6) 2019, revised on (b)(6) 2019 due to peri-prosthetic fracture.Revising surgeon believes fracture was caused intra-operatively.No x-rays available.

Brand Name
DYNASTY® BF SHELL 48MM GROUP B
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8623392
Report Number3010536692-2019-00768
Device Sequence Number13866848
Product Code JDL
UDI-Device IdentifierM684DSBFGB481
UDI-PublicM684DSBFGB481
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K082924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDSBFGB48
Device Catalogue NumberDSBFGB48
Device Lot Number1764239
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date02/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR